Alert archive / Alaska / Wind Chill Advisories in 2007
Wind Chill Advisory 4, NWS Anchorage, AK
NWS Anchorage, AK issued this wind chill advisory at Jan 9, 2007, 6:56 PM AKST. It took effect at Jan 9, 2007, 11:56 PM AKST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 9, 2007, 6:56 PM AKST (03:56 UTC)
- In effect from
- Jan 9, 2007, 11:56 PM AKST
- Expired
- Jan 10, 2007, 5:37 AM AKST
- In force
- 6 hr
- Issued by
- NWS Anchorage, AK
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWAK41 PAFC 100856 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 1156 PM AST TUE JAN 9 2007 ...STRONG WEATHER FRONT MOVING INTO THE GULF... .A STRONG WEATHER FRONT WILL BRING A VARIETY OF POTENTIALLY HAZARDOUS WEATHER TO THE GULF COAST AND INLAND AREAS BEGINNING WEDNESDAY. AKZ131-101800- /X.NEW.PAFC.WC.Y.0004.070110T0856Z-070110T1800Z/ NORTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS 1156 PM AST TUE JAN 9 2007 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM AST WEDNESDAY FOR THOMPSON PASS... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM AST WEDNESDAY. NORTH WINDS 30 TO 40 MPH COMBINED WITH TEMPERATURES BETWEEN 10 BELOW AND 15 BELOW WILL CREATE WIND CHILLS OF 40 TO 50 BELOW THROUGH THOMPSON PASS. ALTHOUGH WINDS WILL DROP OFF TO 15 TO 30 MPH LATER TONIGHT INTO EARLY WEDNESDAY MORNING...DANGEROUS WIND CHILLS WILL PERSIST. LATE WEDNESDAY MORNING...WINDS WILL SWITCH TO THE SOUTHEAST ALONG WITH RISING TEMPERATURES AND LESS DANGEROUS WIND CHILLS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF TRAVELING THROUGH THOMPSON PASS...PLEASE CARRY WARM CLOTHES AND BLANKETS IN YOUR VEHICLE IN THE CASE YOUR VEHICLE BREAKS DOWN. $$ AKZ121-101830- /X.CON.PAFC.SN.Y.0003.070110T1800Z-070111T1500Z/ WESTERN KENAI PENINSULA- INCLUDING THE CITIES OF...KENAI...SOLDOTNA...HOMER... COOPER LANDING 1156 PM AST TUE JAN 9 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 6 AM AST THURSDAY FROM KENAI SOUTH... A SNOW ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 6 AM AST THURSDAY FROM KENAI SOUTH. A WEATHER FRONT MOVING INTO THE WESTERN GULF OF ALASKA WILL BRING SNOW TO THE KENAI PENINSULA BEGINNING WEDNESDAY MORNING. FOR AREAS SOUTH OF KENAI AS MUCH AS 14 INCHES IS EXPECTED THROUGH WEDNESDAY NIGHT. OTHER AREAS OF THE WESTERN KENAI PENINSULA CAN EXPECT 6 INCHES IN THIS TIME PERIOD. LIGHT SNOW IS EXPECTED TO CONTINUE THURSDAY BEFORE TAPERING OFF TO SHOWERS THURSDAY NIGHT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ AKZ145-101830- /X.CON.PAFC.SN.Y.0003.070110T1800Z-070111T1500Z/ SUSITNA VALLEY- INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL 1156 PM AST TUE JAN 9 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 6 AM AST THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 6 AM AST THURSDAY. A WEATHER FRONT MOVING INTO THE WESTERN GULF OF ALASKA WILL BRING SNOW TO THE SUSITNA VALLEY BEGINNING WEDNESDAY. BY THURSDAY MORNING AS MUCH AS 8 TO 16 INCHES CAN BE EXPECTED...WITH GREATEST AMOUNTS FROM THE PARKS HIGHWAY WEST. LIGHT SNOW IS EXPECTED TO CONTINUE THURSDAY BEFORE DIMINISHING TO SHOWERS THURSDAY NIGHT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ AKZ125-101830- /X.CON.PAFC.BZ.A.0003.070111T0000Z-070111T1500Z/ WESTERN PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD... MOOSE PASS 1156 PM AST TUE JAN 9 2007 ...BLIZZARD WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT FOR TURNAGAIN ARM AND PORTAGE PASS... A BLIZZARD WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT FOR TURNAGAIN ARM AND PORTAGE PASS. A WEATHER FRONT MOVING INTO THE WESTERN GULF OF ALASKA WILL BRING SNOW AND STRONG WIND TO TURNAGAIN ARM AND PORTAGE PASS BEGINNING WEDNESDAY AFTERNOON. BLOWING SNOW MAY REDUCE VISIBILITY TO ONE QUARTER MILE OR LESS WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT ALONG TURNAGAIN ARM AND THROUGH PORTAGE PASS. CONDITIONS ARE EXPECTED TO IMPROVE THURSDAY AS WINDS DIMINISH. A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS. $$ AKZ171-101830- /X.CON.PAFC.BZ.A.0003.070110T1600Z-070111T0900Z/ KODIAK ISLAND- INCLUDING THE CITY OF...KODIAK CITY 1156 PM AST TUE JAN 9 2007 ...BLIZZARD WATCH REMAINS IN EFFECT FROM 7 AM AST WEDNESDAY THROUGH WEDNESDAY EVENING... A BLIZZARD WATCH REMAINS IN EFFECT FROM 7 AM AST WEDNESDAY THROUGH WEDNESDAY EVENING. A WEATHER FRONT MOVING INTO THE WESTERN GULF OF ALASKA WILL BRING SNOW AND STRONG WIND TO KODIAK ISLAND BEGINNING WEDNESDAY MORNING. BLOWING SNOW MAY REDUCE VISIBILITY TO ONE QUARTER MILE OR LESS WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. CONDITIONS ARE EXPECTED TO IMPROVE WEDNESDAY NIGHT AS WINDS DIMINISH. A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS. $$
2 follow-up statements
000 WWAK41 PAFC 101219 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 319 AM AST WED JAN 10 2007 ...STRONG WEATHER FRONT MOVING INTO THE GULF... .A STRONG WEATHER FRONT WILL BRING A VARIETY OF POTENTIALLY HAZARDOUS WEATHER TO THE GULF COAST AND INLAND AREAS BEGINNING WEDNESDAY. AKZ171-101330- /X.CAN.PAFC.BZ.A.0003.070110T1600Z-070111T0900Z/ KODIAK ISLAND- INCLUDING THE CITY OF...KODIAK CITY 319 AM AST WED JAN 10 2007 ...BLIZZARD WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE BLIZZARD WATCH. RAIN AND SNOW ARE STILL EXPECTED ACROSS KODIAK ISLAND TODAY...BUT BLIZZARD CONDITIONS ARE NO LONGER EXPECTED. $$ AKZ121-110030- /X.CON.PAFC.SN.Y.0003.070110T1800Z-070111T1500Z/ WESTERN KENAI PENINSULA- INCLUDING THE CITIES OF...KENAI...SOLDOTNA...HOMER... COOPER LANDING 319 AM AST WED JAN 10 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM AST THURSDAY FROM KENAI SOUTH... A SNOW ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM AST THURSDAY FROM KENAI SOUTH. A WEATHER FRONT MOVING INTO THE WESTERN GULF OF ALASKA WILL BRING SNOW TO THE KENAI PENINSULA BEGINNING WEDNESDAY MORNING. FOR AREAS SOUTH OF KENAI AS MUCH AS 14 INCHES IS EXPECTED THROUGH WEDNESDAY NIGHT. OTHER AREAS OF THE WESTERN KENAI PENINSULA CAN EXPECT 6 INCHES IN THIS TIME PERIOD. LIGHT SNOW IS EXPECTED TO CONTINUE THURSDAY BEFORE TAPERING OFF TO SHOWERS THURSDAY NIGHT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ AKZ145-110030- /X.CON.PAFC.SN.Y.0003.070110T1800Z-070111T1500Z/ SUSITNA VALLEY- INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL 319 AM AST WED JAN 10 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM AST THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM AST THURSDAY. A WEATHER FRONT MOVING INTO THE WESTERN GULF OF ALASKA WILL BRING SNOW TO THE SUSITNA VALLEY BEGINNING WEDNESDAY. BY THURSDAY MORNING AS MUCH AS 8 TO 16 INCHES CAN BE EXPECTED...WITH GREATEST AMOUNTS FROM THE PARKS HIGHWAY WEST. LIGHT SNOW IS EXPECTED TO CONTINUE THURSDAY BEFORE DIMINISHING TO SHOWERS THURSDAY NIGHT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ AKZ131-101800- /X.CON.PAFC.WC.Y.0004.000000T0000Z-070110T1800Z/ NORTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS 319 AM AST WED JAN 10 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST THIS MORNING FOR THOMPSON PASS... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST THIS MORNING FOR THOMPSON PASS. NORTH WINDS 30 TO 40 MPH COMBINED WITH TEMPERATURES BETWEEN 10 BELOW AND 15 BELOW WILL CREATE WIND CHILLS OF 40 TO 50 BELOW THROUGH THOMPSON PASS. ALTHOUGH WINDS WILL DROP OFF TO 15 TO 30 MPH LATER TONIGHT INTO EARLY WEDNESDAY MORNING...DANGEROUS WIND CHILLS WILL PERSIST. LATE WEDNESDAY MORNING...WINDS WILL SWITCH TO THE SOUTHEAST ALONG WITH RISING TEMPERATURES AND LESS DANGEROUS WIND CHILLS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF TRAVELING THROUGH THOMPSON PASS...PLEASE CARRY WARM CLOTHES AND BLANKETS IN YOUR VEHICLE IN THE CASE YOUR VEHICLE BREAKS DOWN. $$ AKZ125-110030- /X.CON.PAFC.BZ.A.0003.070111T0000Z-070111T1500Z/ WESTERN PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD... MOOSE PASS 319 AM AST WED JAN 10 2007 ...BLIZZARD WATCH REMAINS IN EFFECT FROM 3 PM AST THIS AFTERNOON THROUGH LATE TONIGHT FOR TURNAGAIN ARM AND PORTAGE PASS... A BLIZZARD WATCH REMAINS IN EFFECT FROM 3 PM AST THIS AFTERNOON THROUGH LATE TONIGHT FOR TURNAGAIN ARM AND PORTAGE PASS. A WEATHER FRONT MOVING INTO THE WESTERN GULF OF ALASKA WILL BRING SNOW AND STRONG WIND TO TURNAGAIN ARM AND PORTAGE PASS BEGINNING WEDNESDAY AFTERNOON. BLOWING SNOW MAY REDUCE VISIBILITY TO ONE QUARTER MILE OR LESS WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT ALONG TURNAGAIN ARM AND THROUGH PORTAGE PASS. CONDITIONS ARE EXPECTED TO IMPROVE THURSDAY AS WINDS DIMINISH. A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS. $$
000 WWAK41 PAFC 101437 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 537 AM AST WED JAN 10 2007 AKZ131-101545- /X.CAN.PAFC.WC.Y.0004.000000T0000Z-070110T1800Z/ NORTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS 537 AM AST WED JAN 10 2007 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE WIND CHILL ADVISORY. $$ AKZ125-110245- /X.UPG.PAFC.BZ.A.0003.070111T0000Z-070111T1500Z/ /X.NEW.PAFC.BS.Y.0005.070111T0000Z-070111T1500Z/ WESTERN PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD... MOOSE PASS 537 AM AST WED JAN 10 2007 ...BLOWING SNOW ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM AST THURSDAY FOR PORTAGE VALLEY AND ALONG TURNAGAIN ARM... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLOWING SNOW ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM AST THURSDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. A WEATHER FRONT MOVING INTO THE WESTERN GULF OF ALASKA WILL BRING SNOW AND BRISK EASTERLY WINDS TO PORTAGE VALLEY TO ALONG TURNAGAIN ARM BEGINNING THIS AFTERNOON. BLOWING SNOW WILL OCCASIONALLY REDUCE VISIBILITIES TO ONE QUARTER MILE AT TIMES THIS AFTERNOON THROUGH EARLY THURSDAY MORNING THROUGH PORTAGE VALLEY AND ALONG TURNAGAIN ARM. CONDITIONS ARE EXPECTED TO IMPROVE THURSDAY AS WINDS DIMINISH. A BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ AKZ145-110245- /X.EXT.PAFC.SN.Y.0003.070110T2100Z-070112T0000Z/ SUSITNA VALLEY- INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL 537 AM AST WED JAN 10 2007 ...SNOW ADVISORY NOW IN EFFECT FROM NOON TODAY TO 3 PM AST THURSDAY... THE SNOW ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 3 PM AST THURSDAY. A WEATHER FRONT MOVING INTO THE WESTERN GULF OF ALASKA WILL BRING SNOW TO THE SUSITNA VALLEY THIS MORNING. SNOW WILL INCREASE IN INTENSITY THIS AFTERNOON. SNOW SHOULD DIMINISH THURSDAY AFTERNOON. STORM TOTAL SNOW ACCUMULATIONS OF 9 TO 20 INCHES ARE EXPECTED WITH THE HIGHEST AMOUNTS NORTH OF TALKEETNA. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ AKZ121-110245- /X.CON.PAFC.SN.Y.0003.070110T1800Z-070111T1500Z/ WESTERN KENAI PENINSULA- INCLUDING THE CITIES OF...KENAI...SOLDOTNA...HOMER... COOPER LANDING 537 AM AST WED JAN 10 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM AST THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM AST THURSDAY. A WEATHER FRONT MOVING INTO THE WESTERN GULF OF ALASKA WILL BRING SNOW TO THE KENAI PENINSULA BEGINNING THIS MORNING AND CONTINUING INTO THURSDAY MORNING. A STORM TOTAL OF 8 TO 14 INCHES CAN BE EXPECTED...HIGHEST AMOUNTS WILL BE SOUTH OF KENAI. SNOW SHOULD TAPER OFF TO SNOW SHOWERS THURSDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Anchorage, AK wrote its last area forecast discussion before this wind chill advisory went out at Jan 9, 12:00 PM AKST, 6 hours 56 minutes earlier.
Area forecast discussion, Jan 9, 12:00 PM AKST, 6 hours 56 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
500 PM AST TUE JAN 9 2007
.DISCUSSION...NAM/GFS MODEL MSLP LOOK QUITE REASONABLE FOR LOW IN THE
BERING SEA. GFS TENDS TO ELONGATE CENTER A BIT MORE AND DEVELOPS A
SECONDARY LOW IN THE ST MATTHEW REGION ON THURSDAY...THIS SEEMS TO BE
A REASONABLE SOLUTION. THE GFS FORMS A LOW SOUTH OF THE EASTERN
ALEUTIANS THURSDAY AFTERNOON...WHILE THE NAM DOES NOT RECOGNIZE THIS
FEATURE AT ALL. IN ADDITION THE GFS PRODUCES A WEAK LOW SOUTH OF
KODIAK EARLY FRIDAY MORNING WHICH THE NAM ONCE AGAIN DOES NOT
REPRODUCE. AS A RESULT HAVE MORE CONFIDENCE IN GFS IN THE LONG RANGE.
WEST...STRONG LOW WITH ASSOCIATED FRONT MOVING ONSHORE THIS
AFTERNOON. MAJOR WARM-UP IN STORE FOR BRISTOL BAY BUT TEMPS SHOULD
STAY BELOW FREEZING ON WEDNESDAY. WATER VAPOR IMAGERY INDICATES
REASONABLE AMOUNT OF MOISTURE IN THIS FRONT...HEAVIEST SNOWFALL
FURTHER TO THE WEST. MODERATE TO STRONG WINDS WITH THE FRONT
STRONGEST OVER THE AK PEN.
EAST...CURRENT RIDGE IN PLACE OVER THE GULF OF ALASKA TO MOVE EAST
TONIGHT AND WEDNESDAY. FRONT TO MOVE OVER KODIAK MIDDAY WEDNESDAY...
BLIZZARD CONDITIONS CERTAINLY POSSIBLE BUT ONCE AGAIN WILL DEPEND ON
TEMPS WHICH SHOULD INCREASE THROUGH THE AFTERNOON AND EVENING.
FRONT REACHES NORTH GULF COAST EARLY THURSDAY MORNING. WEAK SURFACE
FORCING WITH THIS FRONT BUT MODERATE TO STRONG SOUTHWEST FLOW AT 700
MB. THIS MEANS GOOD POTENTIAL FOR CONSIDERABLE UPSLOPE FLOW OVER
ELEVATED TERRAIN ON THE KENAI PEN. AND NORTHERN COOK INLET.
CONSIDERABLE WARMING BEGINNING WEDNESDAY AFTERNOON AT HIGHER
ELEVATIONS..REACHING SEA-LEVEL THURSDAY MORNING. HOWEVER EXPECTING
TEMPS TO REMAIN BELOW FREEZING.
.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...BLIZZARD WARNING 155 161
HIGH WIND WARNING 185
MARINE...GALE 138, 150, 175, 176, 185, 179
STORM 155, 160, 165, 180, 170, 171, 172
HEAVY FREEZING SPRAY 120, 121, 129, 130, 132, 138, 140
FIRE WEATHER...NONE.
JAN 07The office that day
Everything else NWS Anchorage, AK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 5:07 PM AKST | Dense Fog Advisory | AFC | 12 hr | |
| Jan 9, 11:00 PM AKST | Gale Warning | AFC | 48 hr | |
| Jan 9, 11:00 PM AKST | Gale Warning | AFC | 12 hr | |
| Jan 9, 11:00 PM AKST | Small Craft Advisory | AFC | 48 hr | |
| Jan 9, 11:00 PM AKST | Small Craft Advisory | AFC | 24 hr | |
| Jan 9, 11:00 PM AKST | Heavy Freezing Spray Warning | AFC | 12 hr | |
| Jan 9, 11:00 PM AKST | Heavy Freezing Spray Warning | AFC | 12 hr | |
| Jan 9, 11:00 PM AKST | Heavy Freezing Spray Warning | AFC | 3 hr | |
| Jan 10, 12:37 AM AKST | Blowing Snow Advisory | AFC | 30 hr | |
| Jan 10, 1:50 AM AKST | Storm Warning | AFC | 9 hr | |
| Jan 10, 11:00 AM AKST | Gale Warning | AFC | 12 hr | |
| Jan 10, 11:00 AM AKST | Small Craft Advisory | AFC | 3 days |
Nearby
Wind Chill Advisories in Alaska, 2007Every wind chill advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.